Dear Doctor,
I would like to seek your advice regarding my 80-year-old father.
In 2025, he was admitted to the same hospital with heavy breathing and discomfort in his lower chest and upper abdomen. He was diagnosed with acute gastritis, and we were told that his breathing difficulty could be related to the gastric problem.
In 2026, he was admitted again with almost identical symptoms, including heavy breathing and chest discomfort, but without pain or cramps in his chest, jaw or arm. This time, he was diagnosed with acute left ventricular failure (LVF).
We are confused as to why similar symptoms led to different diagnoses on these two occasions. He continues to experience these episodes, particularly after lunch and his afternoon sleep.
Could you please advise whether these recurring symptoms could be related to gastritis or acid reflux, or a cardiac condition ?
My wife is pregnant its about 8 months in last echo we found some impressions like
Chambers look volume overloaded.
Borderline dilated LV.
Overall EF= 46%.
Mild MR/ Mild+ TR.
Mild PAH(PAP =43 mmHg)
IVC normal size & shows normal respiratory variation.
We are planning for c section
Is she safe or there can be some serious situations.
26-year-old female, gym-goer since 2018 with a weightlifting coach. Breathlessness on brisk walking, and occasional irregular periods. Mother has arthritis and diabetes. No family history of early heart disease. Took one emergency contraceptive pill 2 months ago.
Reports (11 Oct 2026):
Thyroid: TSH 4.24 (high), T4 4.52 (low), T3 72.8 (low)
Lipids: total cholesterol 235,
LDL 134.7,
non-HDL 193,
triglycerides 292,
HDL 41.9,
ApoB 129,
ApoA1 137
hs-CRP 3.69 (high), ESR 10 (normal)
Sodium 133.9 (low), B12 919 (high), lymphocytes 46% (high)
Normal: HbA1c 5.2%
fasting glucose 97,
haemoglobin 12.8
In my echo
LA - 40 mm
E/A - 1.5
Tr velocity- 2.3
No pah
Ef- 64%
Lv wall - 1.1 cm
All chambers normal
My concern is why my LA is that bigg like upper limit...does this is a sign of progressing RCM...because I have read that RCM is the one of the reason of increasing of LA...
Please guide
I am taking ctd t 12.5:80 and ciplar la 40.but feeling dizzy and suffering from headache most of the time.previously taking amloz at. But bp one day shoot upto 180/110 . doctor changed the medicine.but not comfortable.please suggest